| Model Number |
SUV-628-50 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orca valve during an esophagogastroduodenoscopy (egd) procedure for the treatment of tissue resection performed on (b)(6) 2026.During the procedure, the physician observed that the button became stuck within the scope.The procedure was completed with another of the same device.Upon completion of the procedure, the button could not be removed and ultimately broke off inside the scope.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a0509 captures the reportable event of the suction button physical resistance/sticking.